59 168

Cited 0 times in

복막 투석 환자에서 약제에 의해 발생한 유미복(Chylous ascites) 1예

Other Titles
 A Case of Drug-Induced Chylous Ascites in a Patient Undergoing Continuous Ambulatory Peritoneal Dialysis 
Authors
 노현진  ;  신석균  ;  송현용  ;  황재하  ;  강신욱  ;  최규헌  ;  한대석  ;  이호영  ;  노현정  ;  류동렬  ;  유태현 
Citation
 Korean Journal of Nephrology (대한신장학회지), Vol.18(6) : 1013-1016, 1999 
Journal Title
Korean Journal of Nephrology(대한신장학회지)
ISSN
 1225-0015 
Issue Date
1999
Abstract
A chylous ascites, especially drug-induced, is very rare complication in CAPD. The diagnostic criteria for the drug-induced chylous peritoneal dialysate include 1) turbid dialysate developed within Chrs after the administration of causative drug, 2) no clinical symptoms being suggestive of peritoneal inflammation, 3) the fluid containing normal leukocyte counts and being negative for bacterial and fungal culture, and 4) it disappeared spontaneously after the withdrawal of the assumed causative agent and never recurred thereafter. We report a case of chylous ascites emerging after use of manidipine, dihydropyridine calcium channel blocker, in a patient undergoing CAPD. The chylous ascites in that patient was improved after discontinuation of manidipine.
Files in This Item:
T199901682.pdf Download
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers
Yonsei Authors
Kang, Shin Wook(강신욱) ORCID logo https://orcid.org/0000-0002-5677-4756
Choi, Kyu Hun(최규헌) ORCID logo https://orcid.org/0000-0003-0095-9011
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/174045
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse

Links